Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 7, NWS Midland/Odessa, TX

August 26, 2016Brewster County, Texas

NWS Midland/Odessa, TX issued this river flood warning at Aug 26, 2016, 9:15 AM CDT for Brewster County, Texas. It took effect at Aug 26, 2016, 6:08 PM CDT. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
Aug 26, 2016, 9:15 AM CDT (14:15 UTC)
In effect from
Aug 26, 2016, 6:08 PM CDT
Expired
Aug 27, 2016, 9:41 AM CDT
In force
16 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
Minor

County Brewster County, TX

The river

Written for the forecast point Rio Grande at Johnson Ranch (TELT2).

Action stage
12 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

075 
WGUS44 KMAF 261415
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
915 AM CDT FRI AUG 26 2016

...The National Weather Service in Midland has issued a flood warning
for the following rivers in Texas...

  Rio Grande at Castolon affecting Brewster County
  Rio Grande at Johnson Ranch affecting Brewster County
  Rio Grande at Boquillas-Rio Grande Village affecting Brewster 
  County
  
.Recent heavy rain in the area has resulted in water flowing into the
drainage basins running into the Rio Grande. This has contributed to
rapidly rising water in the Rio Grande at Castolon...Johnson Ranch
and at the Boquillas Ranger Station.  The Rio Grande at Castolon and 
at Johnson Ranch will reach flood stage this afternoon and Boquillas
Ranger Station will reach flood stage early tonight.  All three 
locations are expected to recede below action stage by tomorrow 
afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

The next statement will be issued this afternoon or evening.

&&

TXC043-270615-
/O.NEW.KMAF.FL.W.0006.160826T1933Z-160828T1234Z/
/CSTT2.1.ER.160826T1933Z.160826T2000Z.160827T0034Z.NO/
915 AM CDT FRI AUG 26 2016

The National Weather Service in  has issued a 

* Flood Warning for 
  the Rio Grande at Castolon.
* from this afternoon to Sunday morning, or until the warning is 
  cancelled.
* At  8AM Friday the stage was 7.9 feet (2.4 meters).
* flooding is forecast.
* Flood stage is 15.0 feet (4.6 meters).
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 15.8 feet (4.8 meters) by late this afternoon.  The 
  river will fall below flood stage by this evening.
* Impact...At 15.0 feet (4.6 meters), the river reaches minor flood 
  stage, and lowland flooding begins.  The river begins to flood the 
  road between Santa Elena Canyon and Cottonwood Campground in Big 
  Bend National Park.  The river begins to flood the parking lot at 
  Santa Elena Canyon, and cut off the nature trail into the canyon.  
  Campers in Cottonwood Campground need to prepare for possible 
  evacuations.

This crest compares to a previous crest of 15.7 feet (4.8 meters) on 
Oct 13 2012.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Fri   Fri   Sat   Sat
                                                1PM   7PM   1AM   7AM
  Castolon       13.0 15.0    7.9   Fri  8 AM  12.2  15.6   9.4   8.7

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Fri   Fri   Sat   Sat
                                                1PM   7PM   1AM   7AM
  Castolon        4.0  4.6    2.4   Fri  8 AM   3.7   4.8   2.9   2.7

&&

LAT...LON 2909 10366 2923 10358 2920 10349 2912 10340 2900 10349


$$

TXC043-270615-
/O.NEW.KMAF.FL.W.0007.160826T2308Z-160827T1344Z/
/TELT2.1.ER.160826T2308Z.160827T0000Z.160827T0144Z.NO/
915 AM CDT FRI AUG 26 2016

The National Weather Service in  has issued a 

* Flood Warning for 
  the Rio Grande at Johnson Ranch.
* from this evening to Saturday morning, or until the warning is 
  cancelled.
* At  8AM Friday the stage was 5.6 feet (1.7 meters).
* flooding is forecast.
* Flood stage is 15.0 feet (4.6 meters).
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 16.3 feet (5.0 meters) by this evening.  The river 
  will fall below flood stage by this evening.
* Impact...At 15.0 feet (4.6 meters), flood stage is reached.  
  Moderate lowland flooding begins.  Roads that lead to Cottonwood 
  Campground and River Road may flood.  Stages are practically 
  synonymous with the gage at Cottonwood Campground at Castolon 
  (CSTT2), and therefore represent the reach from Santa Elena Canyon 
  through Cottonwood Campground, where damage may occur.  Cattle also
  graze in the lowlands, and may be threatened.

This crest compares to a previous crest of 17.1 feet (5.2 meters) on 
Jul 26 2004.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Fri   Fri   Sat   Sat
                                                1PM   7PM   1AM   7AM
  Johnson Ranch  12.0 15.0    5.6   Fri  8 AM   7.2  16.3  11.8  10.4

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Fri   Fri   Sat   Sat
                                                1PM   7PM   1AM   7AM
  Johnson Ranch   3.7  4.6    1.7   Fri  8 AM   2.2   5.0   3.6   3.2

&&

LAT...LON 2900 10349 2912 10340 2915 10312 2896 10305 2895 10338


$$

TXC043-270615-
/O.NEW.KMAF.FL.W.0008.160827T0530Z-160828T2006Z/
/BOQT2.1.ER.160827T0530Z.160827T0600Z.160827T0806Z.NO/
915 AM CDT FRI AUG 26 2016

The National Weather Service in  has issued a 

* Flood Warning for 
  the Rio Grande at Boquillas-Rio Grande Village.
* from late tonight to Sunday afternoon, or until the warning is 
  cancelled.
* At  8AM Friday the stage was 3.9 feet (1.2 meters).
* flooding is forecast.
* Flood stage is 13.0 feet (4.0 meters).
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 13.7 feet (4.2 meters) by after midnight 
  tomorrow.  The river will fall below flood stage by early tomorrow.
* Impact...At 13.0 feet (4.0 meters), the river reaches minor flood 
  stage.  Water reaches the water pumps maintained by the park 
  service that are used to water the campgrounds and to provide water
  to the employee living quarters.  It may be necessary for park 
  personnel to remove the pumps.

This crest compares to a previous crest of 13.9 feet (4.2 meters) on 
Aug 19 2016.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Fri   Fri   Sat   Sat
                                                1PM   7PM   1AM   7AM
  Boquillas-Rio  12.0 13.0    3.9   Fri  8 AM   3.7   5.2  13.7  11.7

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Fri   Fri   Sat   Sat
                                                1PM   7PM   1AM   7AM
  Boquillas-Rio   3.7  4.0    1.2   Fri  8 AM   1.1   1.6   4.2   3.6

&&

LAT...LON 2896 10305 2915 10312 2940 10294 2931 10279 2912 10292


$$
3 follow-up statements
114 
WGUS84 KMAF 261950
FLSMAF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
250 PM CDT FRI AUG 26 2016

...The Flood Warning continues for the following rivers in Texas...

  Rio Grande at Castolon affecting Brewster County
  Rio Grande at Johnson Ranch affecting Brewster County
  Rio Grande at Boquillas-Rio Grande Village affecting Brewster County
  
Recent heavy rain in the area has resulted in water flowing into the
drainage basins running into the Rio Grande. This has contributed to
rapidly rising water in the Rio Grande at Castolon...Johnson Ranch
and at the Boquillas Ranger Station.  The Rio Grande at Castolon and 
at Johnson Ranch will reach flood stage this afternoon and Boquillas
Ranger Station will reach flood stage early tonight.  All three 
locations are expected to recede below action stage by tomorrow 
afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

The next statement will be issued tonight or tomorrow morning.

&&

TXC043-271150-
/O.EXT.KMAF.FL.W.0006.000000T0000Z-160828T1209Z/
/CSTT2.1.ER.160826T1559Z.160826T1845Z.160827T0009Z.NO/
250 PM CDT FRI AUG 26 2016

The Flood Warning continues for
  the Rio Grande at Castolon.
* until Sunday morning, or until the warning is cancelled.
* At  2PM Friday the stage was 17.3 feet (5.3 meters).
* flooding is occurring and  flooding is forecast.
* Flood stage is 15.0 feet (4.6 meters).
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 19.0 feet (5.8 meters), the river reaches moderate flood
  stage, and begins flooding Cottonwood Campground.  The river 
  inundates the restrooms upstream at Santa Elena Canyon parking lot.
  The river begins to close all area roads.

This crest compares to a previous crest of 15.1 feet (4.6 meters) on 
Sep 7 2014.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sun   Mon   Tue
                                                7AM   7AM   7AM   7AM
  Castolon       13.0 15.0   17.3   Fri  2 PM   8.8   5.4   3.9   3.6

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sun   Mon   Tue
                                                7AM   7AM   7AM   7AM
  Castolon        4.0  4.6    5.3   Fri  2 PM   2.7   1.6   1.2   1.1

&&

LAT...LON 2909 10366 2923 10358 2920 10349 2912 10340 2900 10349


$$

TXC043-271149-
/O.EXT.KMAF.FL.W.0007.160826T2319Z-160827T1236Z/
/TELT2.1.ER.160826T2319Z.160827T0000Z.160827T0036Z.NO/
250 PM CDT FRI AUG 26 2016

The Flood Warning continues for
  the Rio Grande at Johnson Ranch.
* from this evening to Saturday morning, or until the warning is 
  cancelled.
* At  2PM Friday the stage was 11.9 feet (3.6 meters).
* flooding is forecast.
* Flood stage is 15.0 feet (4.6 meters).
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 15.5 feet (4.7 meters) by this evening.  The river 
  will fall below flood stage by this evening.
* Impact...At 15.0 feet (4.6 meters), flood stage is reached.  
  Moderate lowland flooding begins.  Roads that lead to Cottonwood 
  Campground and River Road may flood.  Stages are practically 
  synonymous with the gage at Cottonwood Campground at Castolon 
  (CSTT2), and therefore represent the reach from Santa Elena Canyon 
  through Cottonwood Campground, where damage may occur.  Cattle also
  graze in the lowlands, and may be threatened.

This crest compares to a previous crest of 15.1 feet (4.6 meters) on 
Jul 22 2013.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sun   Mon   Tue
                                                7AM   7AM   7AM   7AM
  Johnson Ranch  12.0 15.0   11.9   Fri  2 PM   8.8   7.4   5.2   5.2

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sun   Mon   Tue
                                                7AM   7AM   7AM   7AM
  Johnson Ranch   3.7  4.6    3.6   Fri  2 PM   2.7   2.3   1.6   1.6

&&

LAT...LON 2900 10349 2912 10340 2915 10312 2896 10305 2895 10338


$$

TXC043-271149-
/O.EXT.KMAF.FL.W.0008.160827T0458Z-160828T1937Z/
/BOQT2.1.ER.160827T0458Z.160827T0600Z.160827T0737Z.NO/
250 PM CDT FRI AUG 26 2016

The Flood Warning continues for
  the Rio Grande at Boquillas-Rio Grande Village.
* from this evening to Sunday afternoon, or until the warning is 
  cancelled.
* At  2PM Friday the stage was 3.8 feet (1.1 meters).
* flooding is forecast.
* Flood stage is 13.0 feet (4.0 meters).
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 14.0 feet (4.3 meters) by after midnight tomorrow.  The 
  river will fall below flood stage by after midnight tomorrow.
* Impact...At 15.0 feet (4.6 meters), the river reaches moderate flood
  stage.  Water pumps submerge.

This crest compares to a previous crest of 13.9 feet (4.2 meters) on 
Aug 19 2016.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sun   Mon   Tue
                                                7AM   7AM   7AM   7AM
  Boquillas-Rio  12.0 13.0    3.8   Fri  2 PM  10.3   8.7   3.4   3.2

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sun   Mon   Tue
                                                7AM   7AM   7AM   7AM
  Boquillas-Rio   3.7  4.0    1.1   Fri  2 PM   3.1   2.7   1.0   1.0

&&

LAT...LON 2896 10305 2915 10312 2940 10294 2931 10279 2912 10292


$$
956 
WGUS84 KMAF 270119
FLSMAF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
819 PM CDT FRI AUG 26 2016

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Rio Grande at Castolon affecting Brewster County
...The Flood Warning continues for the following rivers in Texas...

  Rio Grande at Johnson Ranch affecting Brewster County
  Rio Grande at Boquillas-Rio Grande Village affecting Brewster County
  
The Rio Grande at Castolon has dropped below criteria now and will continue
to fall.  However, the Rio Grande at Johnson Ranch and Boquillas-Rio Grande 
Village may apporoach flood stage overnight and tomorrow morning respectively.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

The next statement will be issued tomorrow morning.

&&

TXC043-270149-
/O.CAN.KMAF.FL.W.0006.000000T0000Z-160828T1209Z/
/CSTT2.1.ER.160826T1559Z.160826T1845Z.160826T2131Z.NO/
819 PM CDT FRI AUG 26 2016

The Flood Warning is cancelled for
  the Rio Grande at Castolon.
* At  7PM Friday the stage was 10.5 feet (3.2 meters).
* Fell below flood stage at 16:31 PM Friday.
* Flood stage is 15.0 feet (4.6 meters).
* Forecast...The river will continue to fall to 4.5 feet (1.4 meters)
  by Sunday morning.

This crest compares to a previous crest of 15.1 feet (4.6 meters) on 
Sep 7 2014.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sun   Mon   Tue
                                                7AM   7AM   7AM   7AM
  Castolon       13.0 15.0   10.5   Fri  7 PM   4.5   3.9   4.0   3.5

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sun   Mon   Tue
                                                7AM   7AM   7AM   7AM
  Castolon        4.0  4.6    3.2   Fri  7 PM   1.4   1.2   1.2   1.1

&&

LAT...LON 2909 10366 2923 10358 2920 10349 2912 10340 2900 10349


$$

TXC043-271719-
/O.EXT.KMAF.FL.W.0007.000000T0000Z-160827T1845Z/
/TELT2.1.ER.160827T0520Z.160827T0600Z.160827T0645Z.NO/
819 PM CDT FRI AUG 26 2016

...Flood Warning extended until Saturday afternoon...The Flood 
Warning continues for
  the Rio Grande at Johnson Ranch.
* until Saturday afternoon, or until the warning is cancelled.
* At  7PM Friday the stage was 13.4 feet (4.1 meters).
* flooding is forecast.
* Flood stage is 15.0 feet (4.6 meters).
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 15.2 feet (4.6 meters) by after midnight 
  tomorrow.  The river will fall below flood stage by after midnight 
  tomorrow.
* Impact...At 15.0 feet (4.6 meters), flood stage is reached.  
  Moderate lowland flooding begins.  Roads that lead to Cottonwood 
  Campground and River Road may flood.  Stages are practically 
  synonymous with the gage at Cottonwood Campground at Castolon 
  (CSTT2), and therefore represent the reach from Santa Elena Canyon 
  through Cottonwood Campground, where damage may occur.  Cattle also
  graze in the lowlands, and may be threatened.

This crest compares to a previous crest of 15.1 feet (4.6 meters) on 
Jul 22 2013.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sun   Mon   Tue
                                                7AM   7AM   7AM   7AM
  Johnson Ranch  12.0 15.0   13.4   Fri  7 PM   6.3   5.5   5.5   5.2

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sun   Mon   Tue
                                                7AM   7AM   7AM   7AM
  Johnson Ranch   3.7  4.6    4.1   Fri  7 PM   1.9   1.7   1.7   1.6

&&

LAT...LON 2900 10349 2912 10340 2915 10312 2896 10305 2895 10338


$$

TXC043-271718-
/O.EXT.KMAF.FL.W.0008.160827T0943Z-160829T0352Z/
/BOQT2.1.ER.160827T0943Z.160827T1200Z.160827T1552Z.NO/
819 PM CDT FRI AUG 26 2016

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  the Rio Grande at Boquillas-Rio Grande Village.
* from late tonight to Sunday evening, or until the warning is 
  cancelled.
* At  7PM Friday the stage was 3.9 feet (1.2 meters).
* flooding is forecast.
* Flood stage is 13.0 feet (4.0 meters).
* Forecast...Rise above flood stage by early tomorrow and continue to
  rise to near 14.1 feet (4.3 meters) by tomorrow morning.  The river
  will fall below flood stage by tomorrow late morning.
* Impact...At 15.0 feet (4.6 meters), the river reaches moderate flood
  stage.  Water pumps submerge.

This crest compares to a previous crest of 13.9 feet (4.2 meters) on 
Aug 19 2016.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sun   Mon   Tue
                                                7AM   7AM   7AM   7AM
  Boquillas-Rio  12.0 13.0    3.9   Fri  7 PM   7.8   3.6   3.5   3.2

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sun   Mon   Tue
                                                7AM   7AM   7AM   7AM
  Boquillas-Rio   3.7  4.0    1.2   Fri  7 PM   2.4   1.1   1.1   1.0

&&

LAT...LON 2896 10305 2915 10312 2940 10294 2931 10279 2912 10292


$$
986 
WGUS84 KMAF 271441
FLSMAF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
941 AM CDT SAT AUG 27 2016

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Rio Grande at Johnson Ranch affecting Brewster County
  Rio Grande at Boquillas-Rio Grande Village affecting Brewster 
  County
  
Johnson Racnch cresting today near flood stage and will begin
alling tonight. Bogquillas-Rio Grande Village crested this
morning and will begin falling this afternoon. A secondary
rise is forecast for Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

This is the last statement that will be issued

&&

TXC043-271511-
/O.CAN.KMAF.FL.W.0007.000000T0000Z-160827T1845Z/
/TELT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
941 AM CDT SAT AUG 27 2016

The Flood Warning is cancelled for
  the Rio Grande at Johnson Ranch.
* At  9AM Saturday the stage was 12.1 feet (3.7 meters).
* Flood stage is 15.0 feet (4.6 meters).
* Forecast...The river crested below flood stage at 13.4 feet (feet 
  meters).  The river will fall to 7.5 feet (2.3 meters) by .

This crest compares to a previous crest of 15.1 feet (4.6 meters) on 
Jul 22 2013.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Mon   Tue   Wed
                                                7AM   7AM   7AM   7AM
  Johnson Ranch  12.0 15.0   12.1   Sat  9 AM   7.5   5.3   5.0   5.0

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Mon   Tue   Wed
                                                7AM   7AM   7AM   7AM
  Johnson Ranch   3.7  4.6    3.7   Sat  9 AM   2.3   1.6   1.5   1.5

&&

LAT...LON 2900 10349 2912 10340 2915 10312 2896 10305 2895 10338


$$

TXC043-271511-
/O.CAN.KMAF.FL.W.0008.000000T0000Z-160829T0352Z/
/BOQT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
941 AM CDT SAT AUG 27 2016

The Flood Warning is cancelled for
  the Rio Grande at Boquillas-Rio Grande Village.
* At  9AM Saturday the stage was 10.7 feet (3.3 meters).
* Flood stage is 13.0 feet (4.0 meters).
* Forecast...The river crested below flood stage at 10.9 feet (feet 
  meters).  The river will fall to 6.8 feet (2.1 meters) by .

This crest compares to a previous crest of 13.9 feet (4.2 meters) on 
Aug 19 2016.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Mon   Tue   Wed
                                                7AM   7AM   7AM   7AM
  Boquillas-Rio  12.0 13.0   10.7   Sat  9 AM   6.8   5.8   3.1   3.1

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Mon   Tue   Wed
                                                7AM   7AM   7AM   7AM
  Boquillas-Rio   3.7  4.0    3.3   Sat  9 AM   2.1   1.8   0.9   0.9

&&

LAT...LON 2896 10305 2915 10312 2940 10294 2931 10279 2912 10292


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Aug 26, 5:49 AM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Aug 26, 5:49 AM CDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
549 AM CDT FRI AUG 26 2016

.DISCUSSION...

The latest Aviation discussion is included below.

&&

.AVIATION...

MVFR ceilings and visibility could affect KCNM, KHOB and perhaps
KPEQ and KINK through 26/14Z.  However, more high clouds may
spread over these terminals and limit low cloud/fog development.
Farther east, KFST and KMAF appear in line for showers, if not a
thunderstorm, this morning.  Expect VFR conditions at all area
terminals this afternoon.  Thunderstorms could affect terminals
again this afternoon, but the probability is too low to include.

&&

.PREV DISCUSSION... /issued 308 AM CDT FRI AUG 26 2016/

A few showers and even some storms continue across the area this
morning as a mid level disturbance moves overhead. This is within
southwesterly flow aloft as our region remains on the western edge
of a large subtropical high over the SE U.S. Meanwhile an outflow
boundary is moving south across SE NM and portions of the Permian
Basin. This boundary will likely slow and stall and may become a
focus for more convection later today as daytime heating occurs.
Training cells are possible again today as storms move parallel to
the upper flow. Heavy rain and localized flash flooding will
continue to be the main threat especially across western portions
of the area. This is where several inches of rain have fallen over
the past few days and where the focus will remain for the next
several days. At this time it appears the heavy rain will not be
widespread enough to warrant a Flash Flood Watch, but this will
continue to be monitored.

The subtropical ridge to our east weakens late in the weekend while
a couple of upper lows cut off over northern Mexico and S TX. This
will keep the weather fairly active across our area with a daily
chance of showers and storms and temperatures below normal early
next week. Extended range models indicate an upper ridge building
in over the S. Plains late next week with drying conditions and
warming temperatures.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     89  71  91  71 /  30  10  20  10
Carlsbad                       86  66  88  68 /  40  20  30  20
Dryden                         91  71  92  72 /  30  20  20  10
Fort Stockton                  87  67  89  68 /  40  20  30  10
Guadalupe Pass                 80  63  81  64 /  50  20  30  20
Hobbs                          83  64  86  65 /  30  20  20  20
Marfa                          80  60  81  61 /  60  30  40  20
Midland Intl Airport           88  69  90  69 /  30  20  20  10
Odessa                         87  69  89  70 /  30  20  20  10
Wink                           88  69  91  69 /  30  20  20  10

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...None.
&&

67/29
Hazardous weather outlook, Aug 26, 3:03 AM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
303 AM CDT FRI AUG 26 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-262015-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
303 AM CDT FRI AUG 26 2016 /203 AM MDT FRI AUG 26 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS CAPABLE OF HEAVY RAINFALL,
LOCALIZED FLASH FLOODING, FREQUENT LIGHTNING STRIKES AND PERHAPS
SMALL HAIL WILL BE POSSIBLE TODAY AND TONIGHT, BUT ESPECIALLY
ALONG AND WEST OF A HOBBS TO FORT STOCKTON TO BIG BEND LINE.  THE
HEAVY RAINFALL COULD ALSO RESULT IN FLOODING ON THE RIO GRANDE
RIVER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS MUCH OF
THE AREA SATURDAY THROUGH WEDNESDAY.  HEAVY RAINFALL AND LOCALIZED
FLASH FLOODING WILL CONTINUE TO BE THE MAIN CONCERN WITH THESE
STORMS, ALONG WITH FLOODING ALONG THE RIO GRANDE, IF NOT THE PECOS
RIVER IN SOUTHEAST NEW MEXICO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 3:13 AM CDTAreal Flood AdvisoryMAFPresidio3 hr
Aug 26, 3:37 AM CDTAreal Flood AdvisoryMAFBrewster, Presidio3 hr
Aug 26, 9:15 AM CDTRiver Flood WarningMAFBrewster46 hr
Aug 26, 9:15 AM CDTRiver Flood WarningMAFBrewster54 hr
Aug 26, 2:12 PM CDTAreal Flood AdvisoryMAFUpton3 hr
Aug 26, 4:04 PM CDTAreal Flood AdvisoryMAFEctor, Midland3 hr
Aug 26, 6:40 PM CDTFlash Flood WarningMAFPecos, Terrell3 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.